MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY (BD) BD VACUTAINER EST Z (NO ADDITIVE) PLUS BLOOD COLLECTION TUBES; SPECIMEN TRANSPORT AND STORAGE CONTAINER.

BECTON, DICKINSON AND COMPANY (BD) BD VACUTAINER EST Z (NO ADDITIVE) PLUS BLOOD COLLECTION TUBES; SPECIMEN TRANSPORT AND STORAGE CONTAINER.
Model Number 362725
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that after use was discovered that the lids are cracked and damaged with a bd vacutainer® est z (no additive) plus blood collection tubes.The following information was provided by the initial reporter: (1 of 2 complaints) it was reported customer received damaged caps.
 
Additional Manufacturer Narrative
H.6.Investigation: bd had not received samples, but photos were provided by the customer facility for investigation.The photos were evaluated and the customer's indicated failure mode for damaged caps with the incident lot was observed.A review of the device history record was completed for the incident lot and, based on this review, all product specifications and requirements for lot release were met; there were no related quality non-conformances during manufacturing of the product.H3 other text: see h.10.
 
Event or Problem Description
It was reported that after use was discovered that the lids are cracked and damaged with a bd vacutainer® est z (no additive) plus blood collection tubes.The following information was provided by the initial reporter: (1 of 2 complaints).It was reported customer received damaged caps.

Brand Name
BD VACUTAINER EST Z (NO ADDITIVE) PLUS BLOOD COLLECTION TUBES
Common Device Name
SPECIMEN TRANSPORT AND STORAGE CONTAINER.
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK 
MDR Report Key10139795
Report Number9617032-2020-00472
Device Sequence Number2094518
Product Code FMH
UDI-Device Identifier50382903627252
UDI-Public50382903627252
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2020
Device Model Number362725
Device Catalogue Number362725
Device Lot Number8242676
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/20/2020
Supplement Date Received by Manufacturer05/20/2020
Initial Report FDA Received Date06/10/2020
Supplement Report FDA Received Date06/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;